# SDR FDEA200907282810

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8103504
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER PLANK NR 34R BARREL NUT BORE SIDEWALL   BEARING SURFACE CORROSION REWORKED.  FOUND EXCEEDED EO LIMITATIONS.    REPAIRED AS PER E.A. 1-5510-131624,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
